# SDR SWIA2020072951542

- Difficulty date: July 3, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACCESSING PAX DOOR FWD WEB FOUND STIFFENER P/N 601R317742-1 TO BE CRACKED AT FASTENER HOLE.   RECEIVED NEW PAX DOOR FWD WEB STIFFENER  AND INSTALLED ON CAMP 21112197 JOB 710226124 OP 21.
